Musterbildung, Energielandschaften und Skalierungsgesetze

Felix Otto

Kontakt: Email
+49 (0) 341 - 9959 - 950
+49 (0) 341 - 9959 - 658

Inselstr. 22
04103 Leipzig

Katja Heid
Email, Telefon:
+49 (0) 341 - 9959 - 951

Stochastic partial differential equations

  1. Felix Otto ; Kihoon Seong and Markus Tempelmayr: Lecture notes on tree-free regularity structures
    Repository Open Access

  2. Pablo Linares ; Felix Otto ; Markus Tempelmayr and Pavlos Tsatsoulis: A diagram-free approach to the stochastic estimates in regularity structures
    Repository Open Access

  3. Felix Otto ; Jonas Sauer ; Scott A. Smith and Hendrik Weber: A priori bounds for quasi-linear SPDEs in the full sub-critical regime
    Repository Open Access

  4. Pablo Linares ; Felix Otto and Markus Tempelmayr: The structure group for quasi-linear equations via universal enveloping algebras
    In: Communications of the American Mathematical Society, 3 (2023), p. 1-64
    Bibtex DOI: 10.1090/cams/16 ARXIV:
    Journal Open Access

  5. Radu Ignat ; Felix Otto ; Tobias Ried and Pavlos Tsatsoulis: Variational methods for a singular SPDE yielding the universality of the magnetization ripple
    In: Communications on pure and applied mathematics, Vol. not yet known, pp. not yet known
    Bibtex ARXIV:
    Repository Open Access

  6. Felix Otto ; Jonas Sauer ; Scott A. Smith and Hendrik Weber: Parabolic equations with rough coefficients and singular forcing
    Repository Open Access

  7. Felix Otto ; Lukas Döring and Radu Ignat: The magnetization ripple revisited [In: Mini-workshop : mathematics of magnetoelastic materials ; 30 October - 5 November 2016 ; report no. 51/2016]
    In: Oberwolfach reports, 13 (2016) 4, p. 2917-2919
    Bibtex DOI: 10.4171/OWR/2016/51 LINK:
    Repository Open Access

  8. Radu Ignat and Felix Otto: The magnetization ripple : a nonlocal stochastic PDE perspective
    In: Journal de mathématiques pures et appliquées, 130 (2019), p. 157-199
    Bibtex DOI: 10.1016/j.matpur.2019.01.010 ARXIV:
    Repository Open Access

  9. Felix Otto and Hendrik Weber: Quasi-linear SPDEs in divergence form
    In: Stochastics and partial differential equations : analysis and computations, 7 (2019) 1, p. 64-85
    Bibtex DOI: 10.1007/s40072-018-0122-0 ARXIV:
    Journal Open Access

  10. Felix Otto and Hendrik Weber: Quasilinear SPDEs via rough paths
    In: Archive for rational mechanics and analysis, 232 (2019) 2, p. 873-950
    Bibtex DOI: 10.1007/s00205-018-01335-8 ARXIV:
    Journal Open Access

  11. Felix Otto and Hendrik Weber: Hölder regularity for a non-linear parabolic equation driven by space-time white noise
    Repository Open Access

07.06.2023, 06:05